# SDR DALA2016113009419

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 65,132 hours, 47,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER CEILING LIGHTS INOP AT ROW 22-26, 33 AND 36. REMOVED & REPLACED 4 EA BATTERY PACK BATTERIES. CEILING LIGHTS AT 22-26 & 33-36. OPS CCK GOOD.
